# SDR RTE2007F00001

- Difficulty date: April 23, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N9379H
- Make and model: Cessna 172M
- Aircraft serial: 17266128
- Engine: Lyc O320E2D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, FOUND FWD PROP BULKHEAD TO BE CRACKED.  THIS IS AN ON GOING PROBLEM WITH THESE COMPONENTS.   HAVE SEEN APPROXIMATELY (10) OF THESE BULKHEADS, ALL CRACKED IN THE SAME MANNER.  ALL IN THE SAME LOCATION, RIGHT AT THE BEND RADIUS OB OF THE MOUNTING BOLT HOLES, ON DIFFERENT AIRPLANES, ENGINES AND PROPS.  BELIEVE THE BEND RADIUS IS TOO SMALL ON THIS PART.  ALSO, THE HEAT TREATMENT OR METALURGY MIGHT BE WRONG.  (K)
